advertisement
Question
Posted by: Tics | 2010-01-13

Infections

Good day

I am 36 and for the last few months I have been having infections all the time. I have used Gyno-Daktarin (sp) on a few occasions as well as the generic product and while using, the infection seems better, but as soon as I stop, it is back. It varies from heavy itching with different discharges. Sometimes the discharge has got pinkish spotting in, sometimes it is yellow and sometimes it seems greenish. I am seeing my doctor on 5 February but are very worried about this. It also seems to increase more after intercourse. The pinkish blood appears the day after intercourse and then the other discharges starts. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see a doctor to make a diagnosis as to what type of infection it is, and then decide on the correct treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-01-14

You need to see a doctor to make a diagnosis as to what type of infection it is, and then decide on the correct treatment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement